# SDR COMA9960529

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Connector
- Condition: Loose
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 HYD SYSTEM QUANTITY INDICATOR IS INOP.  TIGHTENED WIRING CONNECTOR FOR QUANTITY GAUGE.
